MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM SC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 45006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter zip code: (b)(6).
 
Event or Problem Description
It was reported that a vessel perforation occurred.The 100% stenosed target lesion was located in a moderately tortuous and severely calcified superficial femoral artery (sfa).A 1.85mm jetstream sc catheter was selected for the endovascular therapy procedure to treat the peripheral artery disease.After passing the guidewire through, intravascular ultrasound was performed to check the characteristics of the lesion.During that time, a part of the guidewire passed through the tunica media of the blood vessel, and it was not noticed.It was thought that the jetstream that was operated at the same part cut through it, which led to the perforation of the blood vessel.In addition, contrast imaging for confirmation was performed after jetstream cutting leaving the chronic total occlusion (cto) distal cap.It is also possible that the intravascular pressure increased when flushing vigorously for the contrast imaging, which supported the perforation of the blood vessel.The jetstream was removed normally, and a non-boston scientific stent was placed in the perforated vessel.Complete hemostasis was confirmed, and bailout was performed to complete the procedure.There were no other complications reported.

Brand Name
JETSTREAM SC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key17484072
Report Number2124215-2023-38360
Device Sequence Number12598010
Product Code MCW
UDI-Device Identifier08714729889861
UDI-Public08714729889861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/17/2024
Device Model Number45006
Device Catalogue Number45006
Device Lot Number0030558541
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown